A 37-year-old member asked:
Disclaimer

What happens if child takes Benadryl (diphenhydramine) and allegra together?

1 doctor answer
Dr. Lawrence Wasser
Specializes in Pediatrics
Not much: They are both antihistamines and would reduce allergic symptoms. The Benadryl (diphenhydramine) might make him/her a bit sleepy.
Answered on Nov 27, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Yes, but why: Allegra (fexofenadine) and Benadryl (diphenhydramine) are both antihistamines. Allegra doesn't cross into the brain, so no sedation. Benadryl common ... Read More
5
5 thanks
A 49-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
2 antihistamines: At usual doses, there should not be significant side effects from taking these 2 antihistamines together. If a person is needing this much for relief ... Read More
2
2 thanks
A 63-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Better not together: One or the other, space them out if you have to take both, but under doctor's supervision
1
1 thank
A 63-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
No, you should: not mix antihistamines. Pick one or the other and stay with it
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month